# SDR CA130128021

- Difficulty date: January 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 33,591 hours
- Engine: Ge CFM567B24
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part number: 066500002221
- Condition: Failed
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT THEY HAD AN ATC NR 1 AND NR 2 FAILURE.  CREW ALSO REPORTED TCAS FAILURE.  DUE MEL RESTRICTIONS FOR DUAL ATC FAILURE, ACFT WAS UNABLE TO CONTINUE FLIGHT AND DIVERTED.  MAINTENANCE CARRIED-OUT TROUBLESHOOTING, THEY FOUND TCAS COMPUTER AT FAULT, CAUSING ATC 1 AND ATC 2 FAIL LIGHT TO ILLUMINATE.  REPLACED TCAS COMPUTER AND CARRIED-OUT TCAS OPS TEST IAW AMM 34-45-00-710-801 WITH NO FAULT FOUND. PERFORMED ATC 1 AND ATC 2 OPS TEST IAW AMM TASK 34-53-00-710-801, FOUND BOTH ATC 1 AND ATC 2 SYS SERVICEABLE.  TCAS COMPUTER REPLACED, PN: 066-50000-2221, SN: 3897, TSI 3.
